MathSciNet Relay Station
MathSciNet bibliographic data
MR1079641 (92m:58102) 58F15 (58F20)
Katsuda, Atsushi; Sunada, Toshikazu Closed orbits in homology classes. Inst. Hautes Études Sci. Publ. Math. No. 71 (1990), 5–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement